Dynamical Behavior of SEIR-SVS Epidemic Models with Nonlinear Incidence and Vaccination

Xiao-mei FENG, Li-li LIU, Feng-qin ZHANG

PDF(775 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2022, Vol. 38 ›› Issue (2) : 282-303. DOI: 10.1007/s10255-022-1075-7
ARTICLES

Dynamical Behavior of SEIR-SVS Epidemic Models with Nonlinear Incidence and Vaccination

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(2): 282-303 https://doi.org/10.1007/s10255-022-1075-7

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(775 KB)

Accesses

Citation

Detail

Sections
Recommended

/